New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
side effects info please
4 Replies
JOEGIRL - July 9

Hi everyone, Hope yall are having better days, I havn't been here in a while. Did you miss me? LOL
Anyway, I have been having some bad days and I had to go to my paincare dr. He got me on norco and xannax and now he put me on 'Lyrica'' I just took my first one today and I can tell my speech isn't coming out right. I would like to hear from you guys that are on this med and what side effects and if it's worth it to stay on it. I t is expensive even with insurance, I am still hurting but not as bad but I havn't done anything but lay around all day long. I couldn't even go to work this morning I was hurting so bad. ps, I am also worried about weight gain with this med. Is it true that you pour on the pounds taking it?

 

moo - July 10

I too started lyrica yesterday, I read all the comments on this site about people, sleeping quite soundly at night and putting on weight, I was looking forward to the sleep for some blessed releif,( just switched from amitryplyne after being on it for more than 12 years so this may be a factor,) didn't get the sleep, so woke up after sleeping just for an hour or 2 at a time, will have to give it time maybe adjust my dosage the GP told me this may be necessary, not looking forward to the weight gain, am also on orlistat to get my weight down have lost around 11kilos altogether and quite a few more to go, I also had to phone in work this week pain is unbearable am convinced if I could just break the no sleep cycle this flare up would subside, sorry to rant on...

 

Fantod - July 10

I willl not take Lyrica as the most complained about side effect seems to be rapid weight gain.
A friend of mine was put on it for pain and she gained 20 pounds in a month.

Have you considered Cymbalta or Savella for fibromyalgia pain? Savella is new to the market here but has been used in Europe for quite some time. I am startting a 2 week trial pack today. Savella has gotten good reviews from everything I have seen. Take care.

 

JOEGIRL - July 13

I am going to try the lyrica for a while. If I start gainning too much weight I will talk to my dr. about trying something else. It has already made me feel less pain tho but I am only 5 foot tall so one pound on me looks and feels like 5. I am not over weight right now and I plan to keep it that way if possible. I don't think I am eating more yet.
I am not sleeping very good like I thought I would on these pills tho, so I just give it more time and see what happens I guess. Has anyone had trouble sleeping on Lyrica?.

 

axxie - July 14

Hey everyone,

Liryca is not for sissies, I gained 18 lbs in 3 weeks and it's not because I was overeating, it was just me taking Liryca. I hear some people don't gain the weight and others just look at the little pill and they gain weight (that would be me). I stayed with Liryca for over 7 months, and I weigh at least 60 lbs over what I was. If there was not this side affect, I would have stayed with Liryca.
I switched to Cymbalta and it works for me, but lately I have notice that my head is not clear and I can't focus and I've had some really stupid thoughts in my thinking. (I'm going to the doctor tomorrow). But she'll want to ween me off first, as I have read many reports on being weened off these kinds of medication.
I think you should try whatever your doctor gives you and give it a good shot, but please do listen to yourself and when you feel you have had enough, go to the doctor and ask to be weaned off or given another medication. Hopefully you will find your poison that works for you.
To All Good Luck. PS I will let you know how I feel after I start the weening off.

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question